# SDR SWAA2016062053015

- Difficulty date: May 26, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 115A2512
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E INBD NR 5 SPOILER SUPPORT STRUCTURE AT DEFLECTOR RIB CRACKED.  R & R SUPPORT IAW DWG AND SRM.
